# SDR CALA2023061601867

- Difficulty date: June 14, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 83,783 hours, 10,426 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: ADD71701100
- Part serial: 205724
- Condition: Failed
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R3 DOOR SECTIONS OF EMERGENCY LIGHTS INOP - ORIGINATED BY EMP V916788 ON HAECO NR 9461070, SUPPORT TASK. PERFORMED BY EMP V903179, IDT BY V903189. PERFORMED T/S FOUND M3 3405 POWER SUPPLY BATTERY PACK FAILED, REPLACED THE BATTERY PACK AND PERFORMED OP TEST FOUND NORMAL, REFER AMM 33-51-06-960-802 REV 98. IDT BY V903189.
